MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON ISO-GARD FILTER,STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUDSON ISO-GARD FILTER,STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043751
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the filter splits during use.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be performed as the lot number of the device was not reported.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.A product recall for this device has been initiated due to the split/detached issue but since the lot number for this device was unknown, further information could not be identified.
 
Event or Problem Description
It was reported that "the filter splits during use.

Brand Name
HUDSON ISO-GARD FILTER,STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15224040
Report Number8040412-2022-00217
Device Sequence Number5603082
Product Code CAH
UDI-Device Identifier04026704348008
UDI-Public04026704348008
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K965016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN043751
Device Catalogue Number19212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown